Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Dold manifolds with $ (Z\sb 2)\sp k$-action

Author: R. J. Shaker
Journal: Proc. Amer. Math. Soc. 123 (1995), 955-958
MSC: Primary 57S17; Secondary 57R75
MathSciNet review: 1223520
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Actions on Dold manifolds $ P(m,{2^k})$ are constructed to determine the ideals $ \mathcal{I}_{ \ast ,k}^{{2^k}}$ of cobordism classes in $ {\mathcal{N}_ \ast }$ containing a representative admitting a $ {({{\mathbf{Z}}_2})^k}$-action with fixed point set of codimension $ {2^k}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57S17, 57R75

Retrieve articles in all journals with MSC: 57S17, 57R75

Additional Information

Keywords: Cobordism class, Dold manifold, fixed point set, line bundle, projective space bundle, $ {({{\mathbf{Z}}_2})^k}$-action
Article copyright: © Copyright 1995 American Mathematical Society